MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SPINE GUIDANCE 5 SOFTWARE; Orthopedic stereotaxic instrument

STRYKER LEIBINGER FREIBURG SPINE GUIDANCE 5 SOFTWARE; Orthopedic stereotaxic instrument
Catalog Number 6002-810-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case using the spine guidance 5 software, after the left l5 screw was placed, neuromonitoring informed the surgeon that the motors dropped by a significant amount.The surgeon proceeded to remove the left l5 screw and placed a pedicle finder through that cannulated hole using navigation and it was shown that the instrument was through the foremen.The surgeon proceeded to do a decompression and continue with placing the remaining screws, using only the intraoperative scans for the remaining screws.The remainder of the screws were accurate which was confirmed by x-rays.There were no adverse consequences and the procedure was completed successfully.

Brand Name
SPINE GUIDANCE 5 SOFTWARE
Common Device Name
Orthopedic stereotaxic instrument
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg, FL D-791-11
GM   D-79111
+49()7614888208
MDR Report Key24324181
Report Number0008010177-2026-00013
Device Sequence Number10005143
Product Code OLO
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K240662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6002-810-000
Device Lot NumberSOFTWARE VERSION UNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown